| Model Number |
ONXAAP-23 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
10/03/2013
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the initial report, subject in the on-x ascending aortic prosthesis (aap)- single site retrospective study experienced the following event: on (b)(6) 2013 99 days post implant, subject experienced a 10 day hospitalization for a non-st-elevation myocardial infarction.At the time of the hospitalization the subjects international normalized ratio (inr) was 3.5.Subject received a heart cath (catheterization) and was discharged on (b)(6) 2013.On (b)(6) 2013, the subject had reoperation; coronary artery bypass graft surgery.No further details of the event were provided.
Event or Problem Description